I have been on NuvaRing for about 4 months. i have been sexually active. i am exactly one week late on my period. i am having LIGHT pink spotting not enough to "flow" but just when i wipe. negative pregnancy test as of today. i have no idea what it could be.
Welcome to ehealthforum.
There could be chances of pregnancy if you have had unprotected intercourse while being on antibiotics. Few antibiotics are known to diminish the efficacy of hormonal contraceptives. Wait for another week and see if you get your usual periods. If you do not get your usual periods, then go ahead with examination by a gynecologist along with blood HCG level test to confirm/rule out pregnancy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.